# SDR VQI2015F00012

- Difficulty date: March 23, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- Aircraft time: 21,535 hours, 7,994 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 2 COMPRESSOR STALL ON DESCENT AND ACCOMPLISHED IFSD IAW QRH.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.    MAINTENANCE PERFORMED BOROSCOPE AND FOUND DAMAGED TO STAGE 3 AND 6 BLADES.  ENGINE  REMOVED AND REPLACED.  THE ROOT CAUSE OF FAILURE IS NOT KNOWN AT THIS TIME BUT ONCE ENGINE GEST TO MFG, FINDINGS WILL BE AVAILABLE.
